MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number HC-00040
Health Effect - Clinical Code Pain (1994)
Date of Event 10/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent hip revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2012.The reason for revision was reported patient pain.During the revision, the original acetabular insert, femoral head and stem were removed and replaced with new components.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key7920315
Report Number1226188-2018-00144
Device Sequence Number19242365
Product Code LPH
UDI-Device Identifier00841690100072
UDI-Public00841690100072
Combination Product (Y/N)N
PMA/510(K) Number
K060072
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Catalogue NumberHC-00040
Device Lot Number10341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR